# SDR HAL960064

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 550
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON NR 33 RIGHT AT STATION 550.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-10-00 PAGE 1-5.  (M)
